Couldn't find what you looking for?

TRY OUR SEARCH!

i've taken the depo provera in oct 24th 07, was scheduled for jan 24th 08, i've never ever taken any contraceptives, this is the first shot, and now since the begining of march i've been spotting str8 thru, now my fiancee and i want a baby.... what shud i do? how long will it take to get out my system? when will i be ovulating again? some one please respond, im actually dying!!!! H.E.L.P! :-(

Loading...

For some women ferility returns immediately. for others it may take 6-18 months or longer for the body's hormone cycle to go back to normal.
I know how you feel i took the shot once in dec 07 and has been off for one month now and me and my husband are trying to get pregnant. i never knew the depo shot stayed in your system this long until i went to my doctor last week. just hang in there it will happend.
Reply

Loading...

It takes 12-14 weeks for Depo Provera to run it's course.
When you use DP, you don't ovulate. The ability to get pregnant after stopping DP has nothing to do with how many shots you have had.
You asked how long it takes to be out of your system> Roughly 3 months.
Reply

Loading...

DO NOT Take the depo shot!!!
That shot ruined my life literally. My Doctor had me take it after I miscarried my first baby because he didnt want me to get pregnant right away. He told me it would last 3 months. For the first 4 weeks naturally I was bleeding/spotting I had just lost a baby but then after that I didnt have a period for 6 months and had gained 80 lbs with no explanation as to how, (no diet change and I am an extremely active person). The first period I had after was EXTREMELY painful. My abdomenal area had swollen so much none of my pants fit me and I had some that were 3 sizes to big for me that my mom gave me to wear.

It has been 5 years and I still cant get the weight off from the depo shot
Reply

Loading...

I went on the injection for the 1st time may 11th 2010 and only had 2 shots so i took my last shot on 3rd august 2010, therefore it would hav lasted till october 2010. I got my first period back 30th november and it was a normal period. then my next period was 1st march 2011 and that lasted 11 days but i had to go doctors to get tablets to stop it. my next period after that was 19th april and that lasted 3 weeks. but again i was giving tablets by my doctor to stop/calm the bleeding. My partner and i are trying to have a baby but i dont know my body anymore :'( ... the injection has messed up my body! what do I do?:'(%-)  

Reply

Loading...